# SDR DALA2025021301131

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DTE, ERA 624103-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN AT STA 888 AND S-14L FOR DENT. CORRECTIVE ACTION: REF ERA 624103-14. (0806047)
